# SDR C2XA04TY162

- Difficulty date: September 10, 2004
- Submitted: October 1, 2004
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Support
- Part number: 14504980602
- Condition: Gouged
- Location: Stab Bearing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER TO HORIZONTAL STABILIZER RIGHT SPHERICAL BEARING HOUSING WAS GOUGED.  REWORKED HOUSING PER EC5510-01089.  AIRCRAFT RETURNED TO SERVICE.
